Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 9, NWS Lincoln, IL

April 10, 2015Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 10, 2015, 10:25 AM CDT for Lawrence County, Illinois. It took effect at Apr 11, 2015, 3:15 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 10:25 AM CDT (15:25 UTC)
In effect from
Apr 11, 2015, 3:15 PM CDT
Expired
Apr 14, 2015, 10:00 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.74 ft at Apr 13, 2015, 1:00 PM CDT.

actionminormoderate25303504/1004/1104/1204/1304/1404/1504/16
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS43 KILX 101525
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1025 AM CDT FRI APR 10 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-110525-
/O.NEW.KILX.FL.W.0009.150412T0224Z-150415T0300Z/
/LAWI2.1.ER.150412T0224Z.150413T0600Z.150414T2100Z.NO/
1025 AM CDT FRI APR 10 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From Saturday evening until Tuesday evening.
* At  945 AM Friday the stage was 23.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 31.3 feet by early Monday morning.The river will 
  fall below flood stage by Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  23.0 Fri 10 AM   28.6   30.7   31.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
8 follow-up statements
113 
WGUS83 KILX 110306
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1006 PM CDT FRI APR 10 2015

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-111706-
/O.CON.KILX.FL.W.0009.150412T0224Z-150415T0300Z/
/LAWI2.1.ER.150412T0224Z.150413T0600Z.150414T2100Z.NO/
1006 PM CDT FRI APR 10 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From Saturday evening until Tuesday evening.
* At  945 PM Friday the stage was 28.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 31.3 feet by early Monday morning.The river will 
  fall below flood stage by Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  28.0 Fri 10 PM   28.6   30.7   31.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
545 
WGUS83 KILX 111438
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
938 AM CDT SAT APR 11 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-120438-
/O.EXT.KILX.FL.W.0009.150411T2015Z-150415T0100Z/
/LAWI2.1.ER.150411T2015Z.150412T1800Z.150414T1900Z.NO/
938 AM CDT SAT APR 11 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until Tuesday evening.
* At  845 AM Saturday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 32.1 feet by tomorrow evening.The river will fall 
  below flood stage by Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  29.2 Sat 9 AM    31.9   31.9   30.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
712 
WGUS83 KILX 120217
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
917 PM CDT SAT APR 11 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-121617-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150414T2230Z/
/LAWI2.1.ER.150412T0315Z.150413T0000Z.150414T1630Z.NO/
917 PM CDT SAT APR 11 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Tuesday afternoon.
* At  845 PM Saturday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.2 feet by tomorrow evening.The river will fall below 
  flood stage by Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  29.8 Sat 9 PM    30.9   31.1   30.3

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$
458 
WGUS83 KILX 121405
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
905 AM CDT SUN APR 12 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-130405-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150413T1500Z/
/LAWI2.1.ER.150412T0845Z.150413T0000Z.150413T0900Z.NO/
905 AM CDT SUN APR 12 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Monday morning.
* At  845 AM Sunday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.3 feet by this
  evening. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  30.1 Sun 9 AM    29.9   28.0   26.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
349 
WGUS83 KILX 130201
FLSILX
sm

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
901 PM CDT SUN APR 12 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-131601-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150414T0600Z/
/LAWI2.1.ER.150412T0845Z.150413T1200Z.150414T0000Z.NO/
901 PM CDT SUN APR 12 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Monday night.
* At 845 PM Sunday the stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.6 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  30.5 Sun 9 PM    30.6   29.3   26.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
875 
WGUS83 KILX 131444
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
944 AM CDT MON APR 13 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-140444-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150415T1312Z/
/LAWI2.1.ER.150412T0845Z.150414T0000Z.150415T0712Z.NO/
944 AM CDT MON APR 13 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At  845 AM Monday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by this
  evening. The river will fall below flood stage early Wednesday 
  morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  30.7 Mon 9 AM    30.7   29.6   27.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
882 
WGUS83 KILX 140225
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
925 PM CDT MON APR 13 2015

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-141625-
/O.CON.KILX.FL.W.0009.000000T0000Z-150415T1312Z/
/LAWI2.1.ER.150412T0845Z.150414T0600Z.150415T0712Z.NO/
925 PM CDT MON APR 13 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At 845 PM Monday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest now and will fall below
  flood stage by early Wednesday morning. 
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  30.6 Mon 9 PM    30.7   29.6   27.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
Smith
751 
WGUS83 KILX 141033
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
533 AM CDT TUE APR 14 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-141103-
/O.CAN.KILX.FL.W.0009.000000T0000Z-150415T1312Z/
/LAWI2.1.ER.150412T0845Z.150413T1930Z.150414T0724Z.NO/
533 AM CDT TUE APR 14 2015

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  445 AM Tuesday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at  224 AM Tuesday.
* Forecast...The river will continue to fall to 27.8 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  29.6 Tue 5 AM    27.8   26.8   25.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 10:20 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 10, 10:20 AM CDT, 5 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT Fri Apr 10 2015

.UPDATE...
ISSUED AT 1020 AM CDT FRI APR 10 2015

Sunny skies prevail across central Illinois this morning in the
wake of a strong cold front pushing into the Appalachians. Winds
are currently from the W/SW gusting to between 20 and 25mph.
Further upstream, a secondary cold front dropping into northern
Iowa is expected to swing through the area this afternoon. As it
does, winds will veer to the W/NW and increase. Surface obs
near/behind the front are currently showing wind gusts in the 30
to 35mph range and think these will spread across the northern
half of the KILX CWA during the afternoon. Have nudged wind gusts
up accordingly. The rest of the forecast is in good shape, so no
further updates are anticipated at this time.

&&

.SHORT TERM...(Today)
ISSUED AT 304 AM CDT FRI APR 10 2015

Much cooler and less humid conditions are expected across central
and southeast Illinois today in the wake of Thursday evening's cold
front. While high temperatures should average at least 15 degrees
cooler than yesterday, they will still be near normal levels for
early April. Breezy westerly winds will persist for much of the day,
with a gradual decrease in speed toward evening as high pressure
begins to build into the area.

&&

.LONG TERM...(Tonight through Thursday)
ISSUED AT 304 AM CDT FRI APR 10 2015

Quiet start to the weekend on tap as high pressure drifts through
the Midwest. After that, focus shifts to a shortwave traveling along
the U.S./Canadian border. Some timing differences amongst the
evening models on the speed of this system, with the ECMWF and
Canadian models lagging several hours behind the U.S. counterparts.
However, enough agreement exists to bump up PoP's to around 60%
Sunday night in many areas.

The discrepancies widen on Monday, as a small closed low traverses
the southwest U.S. border and emerges into northwest Texas. The
progress of our cold front will be slowed as low pressure develops
along the tail end of the front over the southern Plains, with only
the GFS progressive enough to get the any lingering rain out of the
CWA before Monday afternoon. Thus, have lingered rain chances across
the southeast third of the CWA into much of Monday.

Have dropped rain chances for Tuesday, as upper ridging drifts
through the central U.S., and scaled back quite a bit for Tuesday
night as well, although this may not be far enough. Some moisture
return on Wednesday may be enough for some light showers, as the
remnants of the Texas closed low nudge toward the mid-Mississippi
Valley.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
ISSUED AT 656 AM CDT FRI APR 10 2015

Spotty MVFR CIGS will exit the area within the next hour or two,
leaving VFR conditions through the remainder of the 12Z TAF valid
time. Gusty westerly winds will prevail across the central
Illinois terminals for most of the day, but they should taper off
and trend northwesterly after sunset as high pressure begins to
build into the area.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SHORT TERM...Bak
LONG TERM...Geelhart
AVIATION...Bak
Hazardous weather outlook, Apr 10, 5:36 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
536 AM CDT FRI APR 10 2015

ILZ027>031-036>038-040>057-061-111100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
536 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK.
AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO
THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
536 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RIVER FLOODING ALONG PORTIONS OF THE LITTLE WABASH...EMBARRAS...
AND WABASH RIVERS WILL PERSIST AND/OR DEVELOP OVER THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK.
AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO
THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Apr 10, 7:56 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
04/10/2015  M1.52 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

ALW
Local storm report, Apr 10, 8:12 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
812 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
04/10/2015  M1.12 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

ALW
Local storm report, Apr 10, 8:33 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
04/10/2015  M2.02 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

ALW
Local storm report, Apr 10, 8:40 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       1 NW STE. MARIE         38.94N 88.04W
04/10/2015  M1.21 INCH       JASPER             IL   MESONET

            STORM TOTAL FROM LAST NIGHT

&&

ALW
Local storm report, Apr 10, 9:01 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             1 NNW DEWEY             40.33N 88.29W
04/09/2015  E1.00 INCH       CHAMPAIGN          IL   COCORAHS

            LATE REPORT

&&

ALW
Local storm report, Apr 10, 10:25 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       BROADLANDS              39.91N 88.00W
04/10/2015  M1.02 INCH       CHAMPAIGN          IL   COCORAHS

            24 HOUR TOTAL

0530 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
04/10/2015  M1.12 INCH       EFFINGHAM          IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 E PANA                39.39N 89.04W
04/10/2015  M1.06 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 NW MODE               39.30N 88.78W
04/10/2015  M1.61 INCH       SHELBY             IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       6 N EFFINGHAM           39.21N 88.55W
04/10/2015  M1.61 INCH       EFFINGHAM          IL   COCORAHS

            24 HOUR TOTAL

&&

ALW

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:24 PM CDTTornado WarningILXChristian, Sangamon21 min
Apr 9, 7:32 PM CDTTornado WarningILXMarshall, Peoria, Woodford28 min
Apr 9, 7:41 PM CDTTornado WarningILXChristian, Macon34 min
Apr 9, 7:57 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford33 min
Apr 9, 8:13 PM CDTTornado WarningILXChristian, Macon, Moultrie, Shelby32 min
Apr 9, 8:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Shelby47 min
Apr 9, 9:01 PM CDTSevere Thunderstorm WarningILXPiatt18 min
Apr 9, 9:06 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Effingham, Jasper39 min
Apr 9, 9:16 PM CDTSevere Thunderstorm WarningILXChampaign28 min
Apr 9, 9:38 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper52 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Jasper60 min
Apr 9, 10:26 PM CDTAreal Flood AdvisoryILXClark, Cumberland3 hr
Apr 9, 10:30 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper45 min
Apr 10, 1:38 PM CDTWind AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more4 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.